# SDR DXTA2025042403156

- Difficulty date: April 20, 2025
- Submitted: April 29, 2025
- Operation: Air carrier
- Aircraft: N206QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6055
- Aircraft time: 7,524 hours, 4,177 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Faulted
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON APPROACH INTO KMMU, FLAPS 20 CALLED FOR AT APPROX. 200 KTS. FLAPS FAIL AMBER CAS MESSAGE ILLUMINATED AND FLAPS INDICATED 0.   FLAP FAIL APPROACH AND FLAP FAIL LANDING QRC COMPLETED AND ZERO FLAP LANDING ACCOMPLISHED AT EWR.   APPLIED APU POWER TO AIRCRAFT. PERFORMED MULTIPLE FLAP SYSTEM OPERATIONAL CHECKS AND FLAPS OPERATED NORMALLY. PER 650 FLAPS FAIL T/S GUIDE SCENARIO 2, PERFORMED FCU POWER AND GROUND VERIFICATION CHECKS. NO FAULTS NOTED. FURTHER T/S OF SYSTEM REQUIRES FLAP SYS BREAKOUT BOX SCHEDULE TO DELIVER 4/22 @ 2400. W.O. 4/21/25 PERFORMED ALL TS REQUIRED FOR FLAP SYSTEM PER TS GUIDE SCENARIO 2. NO DEFECTS NOTED AT THIS TIME. FLAP SYSTEM OPERATION NORMAL. CONTACTED MCC WITH FINDINGS. MCC/ FSR ADVISED TO PERFORM BDU OEPRATING TEMPERATURE VARIATION PROCEDURE. SOURCED FREEZE SPRAY LOCALLY TO PERFORM CHECKS. W.O. 4/22/25. GAINED ACCESS TO LH AND RH BUDS. PERFORMED TS AS SUGGESTED WITH NO DEFECTS NOTED. PERFORMED GVI OF FCH. NO DEFECTS NOTED. PERFORMED ETENTION CHECK OF PINS AT CONNECTOR FOR FCH AND FCU. NO DEFECTS NOTED. MANIPULATED WIRING AT FCH WHILE OPERATING FLAPS THROUGH THE FULL RANGE OF MOVEMENT. NO DEFECTS NOTED. CONTACTED MCC WITH FINDINGS. DUE TO THE EXTENSIVE HISTORY OF THIS DISCREPANCY, WE WERE ADVISED TO STAND BY WHILE MCC/FSR DISCUSSES AND DETERMINES THE NEXT COURSE OF ACTION. W.O. 4/23/25. PERFORMED LH/RH BDU SIG1 AND SIG2 SIGNAL READINGS WITH BOB AND SENT TO MCC/FSR FOR REVIEW. PER MCC AIRCRAFT ON HOLD. WAITING ON BOMBARDIER/MCC FOR NEXT COURSE OF ACTION. W.O. 4/24/25 PER MCC AND FLT. TACTICAL MANAGER. PERFORMED FINAL OPS CHECKS AND ALL OPS CHECKS ARE GOOD. NO DEFECTS NOTED AT THIS TIME. RESTORED ALL ACCESS REQUIRED FOR MX. WORK PERFORMED IAW  AMM 27-50-00. LH/RH BDUS ACCESS PANELS REQUIRE CURE CHECK. CURE CHECK GOOD.  ORIGINAL SUBMISSION DATE: 4-24-2025
